MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA112902A
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium apl, which in covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
'outcomes of small renal artery targets in patients treated by fenestrated- branched endovascular aortic repair' jussi m.Kärkkäinen, emanuel r.Tenorio, keouna pather, bernardo c.Mendes, thanila a.Macedo, jean wigham, alisa diderrich, gustavo s.Oderich.The aim was to evaluate renal related outcomes in patients who had incorporation of a small (<4.0 mm) renal artery (ra) during fenestrated-branched endovascular aortic repair (f-bevar).A total of 215 consecutive patients enrolled in a prospective f-bevar trial were reviewed.The kaplane-meier estimates of one and two year ra related outcomes are presented in table 4.At one year, primary patency was 79 ± 9% in the study group and 94 ± 1% in the control group (p <.001); secondary patency was 84 ± 8% vs.97 ± 1% (p <.001), respectively (fig.3a).Freedom from ra instability was 79 ± 9% vs.93 ± 2% at one year (p ¼.005, fig.3b), and freedom from renal function deterioration was 90 ± 7% vs.90 ± 3% (p ¼.09), respectively.There were no differences in freedom from reintervention and survival between the groups.No device allegations of deficiencies specific for gore devices.
 
Additional Manufacturer Narrative
Device lot/serial information could not be obtained.Therefore, no manufacturing evaluation could be performed.No information about the device availability.Consequently, a direct product analysis was not possible.Patient and event information were requested, but author declined to provide any details.As a result, further investigation was not possible.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11709214
Report Number2017233-2021-01886
Device Sequence Number17250213
Product Code PRL
UDI-Device Identifier00733132637706
UDI-Public00733132637706
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model NumberBXA112902A
Device Catalogue NumberBXA112902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale